# SDR DL76S041148

- Difficulty date: December 28, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 53,551 hours, 25,814 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Part number: BPS73
- Part serial: 422338
- Condition: Discharged
- Location: Rt Emerg Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON TRANSIT CHECK, EMERGENCY ESCAPE SQUIB TEST INOP IN BOTH TEST 1 AND 2.  REPLACED POWER SUPPLY.
